# SDR UALA2009041501091

- Difficulty date: April 15, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 21,834 hours, 9,750 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Cover
- Condition: Broken
- Location: Oxygen Bottle
- Component: Cylinder
- Component part number: 89151114
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN BOTTLE GAUGE COVER BROKEN, DAMAGED AND LOOKS LIKE ITS TAPE TO BOTTLE.  REPLACED BOTTLE WITH CORRECT FITTING.
